Torsion of cylindrical shafts with circular grooves
Doklady Akademii Nauk, Tome 119 (1958) no. 5, pp. 896-898
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_119_5_a14,
author = {A. A. Skorobagatko},
title = {Torsion of cylindrical shafts with circular grooves},
journal = {Doklady Akademii Nauk},
pages = {896--898},
year = {1958},
volume = {119},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_119_5_a14/}
}
A. A. Skorobagatko. Torsion of cylindrical shafts with circular grooves. Doklady Akademii Nauk, Tome 119 (1958) no. 5, pp. 896-898. http://geodesic.mathdoc.fr/item/DAN_1958_119_5_a14/